# SDR CA030723003

- Difficulty date: July 21, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 20,772 hours
- Engine: Pwa PT6A27
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: C6CFM12106
- Condition: Broken
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) THE CAPTAIN'S RUDDER PEDAL BROKE OFF THE AXLE WHEN APPLYING THE BRAKES TO RELEASE THE PARKING BRAKE. WHEN EXAMINING THE PEDAL A DARKENED AREA IN THE AREA OF THE BREAK IS VISIBLE INDICATING IT WAS PREVIOUSLY CRACKED PRIOR TO THE FAILURE. THE RUDDER PEDAL WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. AN EXAMINATION OF 5 OTHER AIRCRAFT IN THE FLEET SHOWED NO DISCREPENCIES.
